MAUDE Adverse Event Report: AESCULAP AG S4 ADJUSTABLE CROSS CONNECTOR 50-60MM; SPINE SURGERY

AESCULAP AG S4 ADJUSTABLE CROSS CONNECTOR 50-60MM; SPINE SURGERY
Model Number SW496T
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Implant Pain (4561)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results are received, they will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with an s4 adjustable cross connector.According to the complaint description, the device may have caused an allergic reaction.After lumbar fusion in (b)(6) 2021, a systemic reaction occured sometime postoperatively.It was noted that the only aesculap product implanted in the original surgery was a crosslinker, sw496t.This event caused an impairment (unspecified symptoms).Additional information was not provided.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Additional information - d4 (udi).Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigation results, a capa is not required.
 
Event or Problem Description
No changes required.

Brand Name
S4 ADJUSTABLE CROSS CONNECTOR 50-60MM
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12446831
Report Number2916714-2021-00190
Device Sequence Number11807524
Product Code NKB
UDI-Device Identifier04046963144098
UDI-Public4046963144098
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
Report Date (Section F) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW496T
Device Catalogue NumberSW496T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/19/2021
Event Location Hospital
Date Report to Manufacturer08/19/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date08/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight82 KG
Date Report Sent to FDA09/08/2021